×

On the behavior of trigonometric series and power series. (English) Zbl 0025.40002


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. F. Andersen Studier over Cesàro’s Summabilitetsmetode, Copenhagen, Gjellerup, 1921. · JFM 48.0225.01
[2] G. H. Hardy and J. E. Littlewood Contributions to the arithmetic theory of series, Proceedings of the London Mathematical Society, vol. 11 (1913), pp. 401-478. · JFM 43.0312.01
[3] G. H. Hardy and M. Riesz Dirichlet’s Series, Cambridge Tracts, Cambridge, 1915. · JFM 45.0387.03
[4] J. Karamata, Über die Hardy-Littlewoodschen Umkehrungen des Abelschen Stetigkeitssatzes, Math. Z. 32 (1930), no. 1, 319 – 320 (German). · JFM 56.0210.01
[5] E. Kogbetliantz Sommation des séries et intégrales divergentes, Mémorial des Sciences Mathématiques, vol. 51, pp. 1-75. · JFM 57.1376.02
[6] B. Kuttner A theorem on trigonometric series, Journal of the London Mathematical Society, vol. 10 (1935), pp. 131-140. · Zbl 0011.25501
[7] J. Marcinkiewicz, Sur la sommabilité forte de séries de Fourier, J. London Math. Soc. 14 (1939), 162 – 168 (French). · JFM 65.0264.02
[8] J. Marcinkiewicz and A. Zygmund On the differentiability of functions and summability of trigonometrical series, Fundamenta Mathematicae, vol. 26 (1936), pp. 1-43. · Zbl 0014.11102
[9] A. Plessner Über konjugierte trigonometrische Reihen, Comptes Rendus de l’Académie des Sciences de l’URSS, vol. 4 (1935), pp. 251-253. · Zbl 0013.35002
[10] -Über das Verhalten analytischer Funktionen auf dem Rande des Definitionsbereiches, Journal für die reine und angewandte Mathematik, vol. 158 (1928), pp. 219-227.
[11] I. Privaloff Sur une généralisation du théorème de Fatou, Récueil Mathématique de Moscou, vol. 31 (1923), pp. 232-235. · JFM 49.0225.02
[12] W. Rogosinki Über die Abschnitte trigonometrischer Reihen, Mathematische Annalen, vol. 95 (1925), pp. 110-134. · JFM 51.0221.01
[13] A. Zygmund Trigonometrical Series, Monografie Matematyczne, vol. 5, Warsaw, 1935. · JFM 61.0263.03
[14] -Einige Sätze aus der Theorie der divergenten Reihen, Bulletin de l’Académie Polonaise, 1928, pp. 309-331.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.